# SDR SWIA201023686

- Difficulty date: February 10, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 29,215 hours, 42,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Left
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP OUTBOARD EDGE CRACKED.  (C CHECK)  REPLACED FLAP PER AMM.
